Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a question of Paul Lévy


Author: Rafael V. Chacon
Journal: Proc. Amer. Math. Soc. 10 (1959), 460-465
MSC: Primary 60.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0108853-8
MathSciNet review: 0108853
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Topics in the theory of Markoff chains, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 37-64. MR 0006633 (4:17c)
  • [2] P. Lévy, Systèmes Markoviens et stationnaires, Cas dénombrable, Ann. Sci. Ecole Norm. Sup. vol. 3 (1951) pp. 327-381. MR 0047961 (13:959c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0108853-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society